MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10107
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the cuff didn't inflate during the inflation test before use.Therefore, a new kit was used instead.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "unable to inflate - cuff" was confirmed based upon the sample received.The sample was found to have its inflation line flattened near the distal end of the pilot balloon which prevented the cuff from being able to inflate.A device history record review was performed with no evidence to suggest a manufacturing related cause.All et tubes are 100% inspected for inflation and deflation at manufacturing by inflating the cuffs and allowing them to remain inflated for four hours prior to being deflated.Therefore, it is unlikely that the damage to the inflation line was present at the time of manufacturing.It could not be determined how or when this defect occurred.Teleflex will continue to monitor and trend on this defect.
 
Event or Problem Description

Brand Name
ET TUBE,CF,3.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18542595
Report Number3003898360-2024-00144
Device Sequence Number15723450
Product Code BTR
UDI-Device Identifier04026704396733
UDI-Public04026704396733
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/29/2024
Device Catalogue Number5-10107
Device Lot Number73A1900944
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown